RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 49, Number 3, Pages 307–319 (Mi tmf2456)  

Equations for path mean values in non-Abelian gauge theory

V. V. Bazhanov, A. P. Isaev


Abstract: The singularities in the functional equation for the simplest path Green's function $\displaystyle G(c)=<P\exp g\oint_c A dx>$ in non-Abelian gauge theory are studied in the framework of perturbation theory. It is shown that in the two-dimensional case $G(c)$ satisfies the equation $(\delta^2/\delta x_\mu^2(s)-m^4x^{\prime2}(s))G(c)=0$ for the wave functional of a relativistic string.

Full text: PDF file (1443 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 49:3, 1049–1057

Bibliographic databases:

Received: 29.09.1980

Citation: V. V. Bazhanov, A. P. Isaev, “Equations for path mean values in non-Abelian gauge theory”, TMF, 49:3 (1981), 307–319; Theoret. and Math. Phys., 49:3 (1981), 1049–1057

Citation in format AMSBIB
\Bibitem{BazIsa81}
\by V.~V.~Bazhanov, A.~P.~Isaev
\paper Equations for path mean values in non-Abelian gauge theory
\jour TMF
\yr 1981
\vol 49
\issue 3
\pages 307--319
\mathnet{http://mi.mathnet.ru/tmf2456}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 49
\issue 3
\pages 1049--1057
\crossref{https://doi.org/10.1007/BF01042746}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NW76000003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2456
  • http://mi.mathnet.ru/eng/tmf/v49/i3/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:120
    Full text:55
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019